Alert archive / North Dakota / Frost Advisories in 2015
Frost Advisory 5, NWS Grand Forks, ND
NWS Grand Forks, ND issued this frost advisory at May 29, 2015, 3:18 PM CDT for 12 counties in North Dakota; 12 counties in Minnesota. It took effect at May 30, 2015, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2015, 3:18 PM CDT (20:18 UTC)
- In effect from
- May 30, 2015, 3:00 AM CDT
- Expired
- May 30, 2015, 8:46 AM CDT
- In force
- 6 hr
- Issued by
- NWS Grand Forks, ND
All 24 counties
Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 59 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.3 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WWUS73 KFGF 292018 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 318 PM CDT FRI MAY 29 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030- 054-301400- /O.NEW.KFGF.FR.Y.0005.150530T0800Z-150530T1400Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 318 PM CDT FRI MAY 29 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SATURDAY. * TEMPERATURES...IN THE LOW TO MIDDLE 30S. * TIMING...AFTER MIDNIGHT TO SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
508 WWUS73 KFGF 300836 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 336 AM CDT SAT MAY 30 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030- 054-301400- /O.CON.KFGF.FR.Y.0005.000000T0000Z-150530T1400Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 336 AM CDT SAT MAY 30 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE LOW TO MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
956 WWUS73 KFGF 301346 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 846 AM CDT SAT MAY 30 2015 MNZ001-002-004>009-013>017-022>024-NDZ006>008-014>016-024-026>030- 054-301500- /O.CAN.KFGF.FR.Y.0005.000000T0000Z-150530T1400Z/ WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...HALLOCK...KARLSTAD...LANCASTER...ROSEAU... WARROAD...GREENBUSH...BAUDETTE...WARREN...STEPHEN...ARGYLE... NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY...PONEMAH... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...FERTILE... MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI...MAHNOMEN... NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON... PEMBINA...ST. THOMAS...NECHE...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... EDINBURG...ADAMS...LANKIN 846 AM CDT SAT MAY 30 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE NOW RISING WITH ABUNDANT SUNSHINE...SO THE THREAT OF FROST HAS PASSED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at May 29, 3:05 PM CDT, 13 minutes earlier.
Area forecast discussion, May 29, 3:05 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
305 PM CDT FRI MAY 29 2015
.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 305 PM CDT FRI MAY 29 2015
FORECAST CHALLENGES CONCERN FROST POTENTIAL TONIGHT AND LATE
WEEKEND PCPN CHANCES. MODELS SHOWING SIGNIFICANT DIFFERENCES IN
RAIN PLACEMENT ASSOCIATED WITH THE SUNDAY/EARLY MONDAY SHORT WAVE.
OTHERWISE MODELS IN OK AGREEMENT. USE MODEL BLEND EXCEPT POPS
WHERE LITTLE CHANGES MADE DUE TO POOR MODEL AGREEMENT.
FROST MAIN CONCERN TONIGHT. WEAK COLD ADVECTION CONTINUES
OVERNIGHT WITH SURFACE RIDGE AXIS OVER CENTRAL ND BY MORNING.
SKIES SHOULD CONTINUE TO CLEAR THROUGH THE EVENING. ALL GUIDANCE
SHOWING 5-10KTS OVERNIGHT SO THERE WILL BE SOME LIGHT MIXING. WITH
MINIMUMS CLOSE TO 32 ACROSS THE NORTH FEEL THIS AREA WILL HAVE THE
BEST FROST POTENTIAL. COULD SEE SOME PATCHY FROST IN LOWER AREAS
ACROSS THE SOUTH BUT DO NOT FEEL ENOUGH COVERAGE TO WARRANT
ADVISORY. OVERALL WITH SOME MIXING...EARLY SUNRISE AND MOIST
GROUND MOST AREAS CONFIDENCE NOT HIGH ON WIDESPREAD FROST.
RIDGE BUILDS INTO THE FA SATURDAY FOR LIGHT WINDS AND SOLAR.
COLUMN WARMS SLIGHTLY BUT TEMPERATURES WILL REMAIN WELL BLO
AVERAGE.
WEAK RETURN FLOW/WARM ADVECTION AND SOME INCREASE IN CLOUDS SHOULD
MINIMIZE ANY FROST THREAT SATURDAY NIGHT WITH POSSIBLE EXCEPTION
OF THE FAR NE.
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 305 PM CDT FRI MAY 29 2015
DID NOT MAKE MANY CHANGES WITH POPS SUNDAY INTO EARLY MONDAY WITH
ALL MODELS SHOWING DIFFERENT SOLUTIONS WITH PLACEMENT OF SHOWER
POTENTIAL. WEAK WARM ADVECTION HOWEVER CLOUDS WILL HAVE FINAL SAY
ON TEMPERATURES.
FOR TUESDAY THROUGH FRIDAY...MODELS CONTINUE TO ADVERTISE SOUTHWEST
FLOW ALOFT WHICH STILL MEANS AN ACTIVE PERIOD WEATHER WISE. HARD TO
NAIL DOWN THIS FAR OUT WHEN THE STRONGEST SHORT WAVE ENERGY WILL
LIFT INTO THE AREA. ONLY THING OF NOTE IS THAT THE ECMWF HAS SHIFTED
ITS SFC LOW POSITION FURTHER SOUTH ON THURSDAY...TRACKING IT FROM
NEAR KFSD INTO SOUTHERN MN. SO FOR NOW HAVE KEPT PCPN CHANCES
EVERY SINGLE DAY THROUGH THE LONG TERM AS IT IS HARD TO PICK OUT ANY
DRY PERIODS. TEMPS SHOULD BE AROUND OR JUST ABOVE NORMAL.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1235 PM CDT FRI MAY 29 2015
MAIN CHALLENGE FOR THE TAFS WILL BE HOW FAST THE CLOUDS THIN OUT
THIS AFTERNOON. WILL GO WITH THE IDEA OF MID TO LATE AFTERNOON WITH
WINDS DYING DOWN IN THE EARLY EVENING. THEN SHOULD HAVE CLEAR SKIES
AND N-NE WINDS AROUND 10 KTS FOR THE REST OF THE PERIOD.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FROST ADVISORY FROM 3 AM TO 9 AM CDT SATURDAY FOR NDZ006>008-
014>016-024-026>030-054.
MN...FROST ADVISORY FROM 3 AM TO 9 AM CDT SATURDAY FOR MNZ001-002-
004>009-013>017-022>024.
&&
SHORT TERM...VOELKER
LONG TERM...GODON/VOELKER
AVIATION...GODONHazardous weather outlook, May 29, 6:20 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 620 AM CDT FRI MAY 29 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-301130- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 620 AM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SOME FROST MAY BE POSSIBLE TONIGHT OVER THE NORTHERN RED RIVER VALLEY. ROUGHLY NORTH OF A LINE FROM COOPERSTOWN ND TO BEMIDJI MN. THE SKY WILL CLEAR OFF AND HIGH PRESSURE WILL SETTLE INTO CENTRAL AND EASTERN ND BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY UNSETTLED WEATHER IS EXPECTED NEXT WEEK. THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE IF STORMS WILL BE SEVERE. STAY TUNED TO LATER UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOPPES
In the hours before
Local storm report, May 29, 9:51 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
951 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HEAVY RAIN 6 NE HATTON 47.70N 97.37W
05/29/2015 M0.78 INCH GRAND FORKS ND MESONET
ARB STORM TOTAL
&&
MLUKESLocal storm report, May 29, 9:52 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
952 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HEAVY RAIN FORMAN 46.11N 97.64W
05/29/2015 M2.25 INCH SARGENT ND MESONET
ARB STORM TOTAL
0941 AM HEAVY RAIN 15 SW COGSWELL 45.95N 98.00W
05/29/2015 M2.32 INCH SARGENT ND MESONET
ARB STORM TOTAL
&&
MLUKESLocal storm report, May 29, 10:33 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM HEAVY RAIN BLUFFTON 46.47N 95.23W
05/29/2015 M0.70 INCH OTTER TAIL MN PUBLIC
STORM TOTAL
1021 AM HEAVY RAIN 2 W FAIRMOUNT 46.05N 96.64W
05/29/2015 M2.10 INCH RICHLAND ND PUBLIC
STORM TOTAL
1021 AM HEAVY RAIN AUDUBON 46.86N 95.98W
05/29/2015 M1.90 INCH BECKER MN PUBLIC
STORM TOTAL
1021 AM HEAVY RAIN 8 S LAKE PARK 46.77N 96.10W
05/29/2015 M1.75 INCH BECKER MN PUBLIC
STORM TOTAL
1021 AM HEAVY RAIN LAKE ITASCA 47.25N 95.21W
05/29/2015 M1.25 INCH CLEARWATER MN PUBLIC
STORM TOTAL
1021 AM HEAVY RAIN THIEF RIVER FALLS 48.11N 96.18W
05/29/2015 M1.00 INCH PENNINGTON MN PUBLIC
STORM TOTAL
&&
VGODONLocal storm report, May 29, 10:37 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1037 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM HEAVY RAIN MENAHGA 46.75N 95.10W
05/29/2015 M0.75 INCH WADENA MN PUBLIC
STORM TOTAL
&&
VGODONLocal storm report, May 29, 1:41 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN SHARON 47.60N 97.90W
05/28/2015 M2.28 INCH STEELE ND MESONET
ARB 778 REPORTED 2.28 INCHES OF RAIN FELL BETWEEN 415 AND
5 PM -45 MIN- WITH 5 MIN OF SMALL HAIL. STORM TOTAL ?
&&
MLUKESLocal storm report, May 29, 3:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
318 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL GENTILLY 47.79N 96.45W
05/28/2015 E1.50 INCH POLK MN PUBLIC
VIA SOCIAL MEDIA POST.
0403 PM HAIL 4 S RED LAKE FALLS 47.83N 96.27W
05/28/2015 E1.00 INCH RED LAKE MN PUBLIC
0451 PM HAIL 1 W GRAFTON 48.42N 97.42W
05/28/2015 E0.50 INCH WALSH ND TRAINED SPOTTER
HEAVY RAIN REDUCING VISIBILITY TO NEAR ZERO.
0518 PM HAIL WEST FARGO 46.87N 96.90W
05/28/2015 E0.50 INCH CASS ND TRAINED SPOTTER
HEAVY RAINFALL
0523 PM HAIL LISBON 46.44N 97.68W
05/28/2015 E0.25 INCH RANSOM ND TRAINED SPOTTER
0533 PM HAIL 9 E GRAFTON 48.41N 97.21W
05/28/2015 E1.75 INCH WALSH ND PUBLIC
VIA SOCIAL MEDIA POST.
0600 PM TSTM WND GST 1 NW FLOM 47.18N 96.15W
05/28/2015 E50.00 MPH NORMAN MN BROADCAST MEDIA
STRONG THUNDERSTORM OUTFLOW PRODUCED A BROAD AREA OF
BLOWING DUST AND ONE OR MORE BRIEF GUSTNADOES ALONG THE
OUTLFLOW BOUNDARY.
0609 PM TSTM WND GST 7 E KENNEDY 48.64N 96.76W
05/28/2015 E60.00 MPH KITTSON MN PUBLIC
ESTIMATED WINDS ALONG WITH DRIFTS OF PEA SIZED HAIL.
0630 PM HAIL 8 N ROOSEVELT 48.92N 95.10W
05/28/2015 M2.00 INCH LAKE OF THE WOODS MN PUBLIC
SOCIAL MEDIA PHOTO OF 2 INCH SPIKED HAIL
0631 PM HAIL 3 N VALLEY CITY 46.97N 98.01W
05/28/2015 M1.00 INCH BARNES ND BROADCAST MEDIA
REPORT AND PHOTO POSTED ON SOCIAL MEDIA.
1100 PM FLASH FLOOD 3 NNW WYNDMERE 46.30N 97.15W
05/28/2015 RICHLAND ND TRAINED SPOTTER
HEAVY RAINS OF FROM 3 TO 4 INCHES PRODUCED FLOODING OF
DITCHES...FIELDS AND FARM ACCESS ROADS ACROSS PORTIONS OF
WESTEND AND HOMESTEAD TOWNSHIP.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:31 PM CDT | Areal Flood Advisory | FGF | Richland, Sargent | 10 hr |
| May 29, 6:27 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 7 hr |
| May 29, 10:34 AM CDT | River Flood Warning | FGF | Cass | 7 days |
Nearby
Frost Advisories in North Dakota, 2015Frost Advisories in Minnesota, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.